# SDR CALA9901680

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LEFT MLG O/B DOOR SKIN INNER SURFACE.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-40-2.
